# SDR 9804419302

- Difficulty date: March 15, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N302RC
- Make and model: Doug DC-9-82
- Aircraft serial: 48055
- Engine: Pwa JT8D217
- System (JASC): 8097 · Engine Starting System Wiring
- Part: Wire
- Condition: Damaged
- Location: Rt Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DURING CLIMB, THE RIGHT ENGINE START VALVE OPEN LIGHT ILLUMINATED.  AIRCRAFT DIVERTED TO LAX AND LANDED WITHOUT FURTHER INCIDENT.  MAINTENANCE REPAIRED THE RIGHT ENGINE WIRE HARNESS.  ENGINE OPERATIONAL CHECK OK.
